If you need an accessible version of this item please contact JSTOR User Support

Falmagne and the Rationalizability of Stochastic Choices in Terms of Random Orderings

Salvador Barberá and Prasanta K. Pattanaik
Econometrica
Vol. 54, No. 3 (May, 1986), pp. 707-715
Published by: Econometric Society
DOI: 10.2307/1911317
Stable URL: http://www.jstor.org/stable/1911317
Page Count: 9
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Falmagne and the Rationalizability of Stochastic Choices in Terms of Random Orderings
Preview not available

Page Thumbnails

  • Thumbnail: Page 
707
    707
  • Thumbnail: Page 
708
    708
  • Thumbnail: Page 
709
    709
  • Thumbnail: Page 
710
    710
  • Thumbnail: Page 
711
    711
  • Thumbnail: Page 
712
    712
  • Thumbnail: Page 
713
    713
  • Thumbnail: Page 
714
    714
  • Thumbnail: Page 
715
    715